• 综合性科技类中文核心期刊
    • 中国科技论文统计源期刊
    • 中国科学引文数据库来源期刊
    • 中国学术期刊文摘数据库(核心版)来源期刊
    • 中国学术期刊综合评价数据库来源期刊
Shi Ming-ren, Xu Lv-hu. The Value of An N-Order Jacobian Determinant[J]. Journal of Beijing University of Technology, 1986, 12(3): 105-108.
Citation: Shi Ming-ren, Xu Lv-hu. The Value of An N-Order Jacobian Determinant[J]. Journal of Beijing University of Technology, 1986, 12(3): 105-108.

The Value of An N-Order Jacobian Determinant

More Information
  • Received Date: October 09, 1985
  • Available Online: August 08, 2022
  • Published Date: September 09, 1986
  • Making use of the properties of eigenvalue and rank of matrices,the value of the determinant of the following Jacobian matrix is given:
    J=((yi)/(xj))n×n, yi=(xi)/(???19860314???xk2); i,j=1,2,...,n; extending the result in[1]to the case of n-dimensions This method is much simpler than that based on the fundamental properties of determinants.

Catalog

    Article views (150) PDF downloads (65) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return